| Model Number |
PRB35-06-200-120 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
12/15/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A protégé everflex stent was implanted to treat a calcified lesion in the patient's mid right superficial femoral artery (sfa).Slight vessel tortuosity and moderate calcification are reported.Lesion exhibited 90% stenosis.There was no damage noted to packaging (i.E.Shelf carton, hoop/tray).No issues noted when removing the device from the hoop/tray.The device was prepped as per ifu and implanted following pre-dilation with a 3x120 device.The stent did not pass through a previously-deployed stent nor was resistance encountered during advancement.Approximately 7 months post procedure it is reported the original stent has multiple fractures and subsequently restenosed. a new 6x200 everflex stent was implanted inside of the fractured stent.Vessel occlusion due to restenosis with intervention related to the target vessel is reported.A second 6x60 entrust everflex was implanted proximal to that.No injury reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: fracture was noted during the angiogram on (b)(6) 2021.Two additional stents were placed inside of the fractured stent to treat the re stenosis.A 6x200 everflex and a 6x60 entrust everflex.No adverse event to the patient.Patient was discharged after procedure in good condition.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Image review the two show a deployed stent in a patient¿s vasculature.The stent appears to be fractured in two places.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.